# SDR CA011031008

- Difficulty date: October 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974219005
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB (4,000 FT) NR 1 ENGINE HYDRAULIC PUMP CAUTION LIGHT AFTER 10 SECONDS FURUTHER NR 1 HYD ISO VLV AND THEN ROLL SPLR AND NR 1 RUD HYD CAUTION LIGHT. FLAP PWR FAILURE. QRH APPLIED. SYSTEM NR 1 AND STANDBY INDICATING ZERO RETURNED FOR FLAPLESS LANDING.  TROUBLESHOOTING REVEALED THE HYDRAULIC LINE FROM NR 1 SPU TO THE FILTER MANIFOLD HAS BEEN RUPTURED AT BONDING CLAMP AREA.
